# SDR DALA2021031701516

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 68,882 hours, 25,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 LH FUSELAGE FRAME STA 1640, STR 14L LWR I/B HOLE HAS CRACK LIKE INDICATION AT 9 OCLOCK POSITION FACING AFT APPEARS TO BE IN FRAME. CORRECTIVE ACTION: COMPLIED WITH ER/A 590408-14AD REV: ORIGINAL. (1754003)
